APPROXIMATE SOLUTION OF BOUNDARY VALUE PROBLEMS FOR A FRACTIONAL ORDER PARABOLICHYPERBOLIC EQUATION WITH THE CAPUTO OPERATOR

Journal Title: International scientific journal Science and Innovation - Year 2024, Vol 3, Issue 8

Abstract

In the given article an initial boundary value problem posed for the fractional order diffusion equation, and the posed problem is approximately reduced to a system of algebraic equations using the finite difference method. Using the Python software package there was found an approximate solution to the problem.

Authors and Affiliations

Khairullaev U. B. , S. B. Temirova

Keywords

Related Articles

THERMODYNAMICS OF THE DESORPTION PROCESS AND FEATURES OF REGENERATION OF ADSORBENTS BASED ON BENTONITE CLAY

The article is devoted to the results of research on the study of regeneration processes of adsorbents after their use in wastewater treatment from metal ions. During the experiments, it was established that the process...

ANALGOSEDATION WITH DEXMEDETOMIDINE IN PEDIATRIC CARDIAC SURGERY

Relevance. The principles of postoperative multimodal analgesia are reflected in numerous publications; however, this issue remains insufficiently studied in pediatric cardiac surgery.

DO COSTS OF RENEWABLE ENERGY INCREASE GENERATION? AN EMPIRICAL TEST ACROSS EURASIAN COUNTRIES

Currently, renewable energy plays a vital role in the modern global economy to improve affordable soft and cheap energy. Additionally, growth of the population, dependent on import energy and shortage of natural resource...

MODERN METHODS AND APPLICATIONS OF TEACHING THE SCIENCE OF DIFFERENTIAL EQUATIONS

This in the article immutable coefficient second in order one sexual differential equations analytical solve methods using Maple math from the package using, solve, obviously practical in matters this the process show th...

ANALYSIS OF THE POSSIBILITIES OF ENSURING THE COHERENCE OF MATHEMATICS PROGRAMS

In this аrtiсle, we disсuss the sсientifiс аnd methodologiсаl foundаtions for the imрlementаtion of the nаtionаl сurriсulum in mаthemаtiсs in рrimаrу sсhool, аs well аs the disсussion of the drаft nаtionаl сurriсulum bу...

Download PDF file
  • EP ID EP744768
  • DOI 10.5281/zenodo.13636954
  • Views 34
  • Downloads 0

How To Cite

Khairullaev U. B. , S. B. Temirova (2024). APPROXIMATE SOLUTION OF BOUNDARY VALUE PROBLEMS FOR A FRACTIONAL ORDER PARABOLICHYPERBOLIC EQUATION WITH THE CAPUTO OPERATOR. International scientific journal Science and Innovation, 3(8), -. https://europub.co.uk/articles/-A-744768